Ask a doctor

Bags and lumps under the eyes after Botox and Radiesse/hyaluronic acid injections - what can I do?

I had Botox as well as Radiesse and h.a. injections. First I did the botox (perfect!). Later I had Radiesse and my doc also injected h.a. in the eye area. Next day, large pronounced bags and lumps appeared under the eyes. We tried cortisone first and after that once again h.a. in eye area which made it even worse! I'm doing drainage massages but if that doesn't work he will probably use hyaluronidase.. First photo is after botox. Others were taken after the radiesse/hyaluronic acid injections.

Doctor Answers (2)

Bags and lumps under the eyes after Botox and filler combination

+2

Ok, well the bags and lumps aren't from the Botox. I can't tell where the doctor put the Radiesse and where he put the HA filler. You can get the HA filler removed with hyaluronidase, but it won't remove the Radiesse, so if the lumps and ridges and bags are actually from the Radiesse location and injection, unfortunately, that can't be removed with hyaluronidase.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Bags and lumps under the eyes after Botox and Radiesse/hyaluronic acid injections

+1

Its best you consult your provider, he/she would know what exact Hyaluronic acid filer was used and the area it was placed, HA fillers can be dissolved using an enzyme called hyaluronidase but unfortunately this will not remove Radiesse 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.